MathSciNet Relay Station
MathSciNet bibliographic data
MR1617340 (99e:31006) 31B05 (31B15 42A50 60G42)
Choi, Changsun A weak-type inequality for differentially subordinate harmonic functions. Trans. Amer. Math. Soc. 350 (1998), no. 7, 2687–2696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement